# SDR YENA2024013000157

- Difficulty date: January 28, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N588JB
- Make and model: Airbus A320-232
- Aircraft serial: 02201
- Aircraft time: 74,872 hours, 26,927 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT#779, JFK-MLB. (AIRCRAFT DECLARED AN EMERGENCY AND PERFROMED AN AIR TURN BACK TO JFK) 'FUME EVENT IMMEDIATELY AFTER TAKE OFF VERY STRONG SMELL OF SOCK ODOR DID NOT GO AWAY UNTIL AFTER LANDING. INDFLIGHT CREWMEMBER BECAME VERY SICK APU WAS OFF. EMERGENCY RETURNED TO JFK.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
